# SDR N6WA2016100203

- Difficulty date: October 2, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,604 hours, 21,297 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MESSAGE WILL NOT SHOW CLOSED.  PERFORMED OPS CHECK OF DOOR IAW AMM 52-11-00 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
